# SDR MASA200500791

- Difficulty date: October 11, 2005
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 9,711 hours, 8,334 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2762 PHL - ONE FLOOR PATH LIGHTING SEGMENT BROKEN.  MAINTENANCE REPLACED THE SEGMENT.
